Alert archive / Iowa / River Flood Warnings in 2007
River Flood Warning 53, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Aug 25, 2007, 10:48 AM CDT for Buchanan County, Linn County, Iowa. It took effect at Aug 25, 2007, 11:31 AM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2007, 10:48 AM CDT (15:48 UTC)
- In effect from
- Aug 25, 2007, 11:31 AM CDT
- Expired
- Aug 26, 2007, 7:28 PM CDT
- In force
- 32 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Buchanan County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 120 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wapsipinicon River at Independence (IDPI4).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05421000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KDVN 251548
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1048 AM CDT SAT AUG 25 2007
...THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN IOWA...
WAPSIPINICON RIVER AT INDEPENDENCE AFFECTING BUCHANAN AND LINN
COUNTIES
WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD AFFECTING JONES AND LINN
COUNTIES
.HEAVY RAIN WILL LEAD TO RISES ABOVE FLOOD STAGE AT THESE LOCATIONS.
MINOR TO MODERATE FLOODING IS EXPECTED.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
IAC019-113-260348-
/O.NEW.KDVN.FL.W.0053.070825T1631Z-070826T1800Z/
/IDPI4.1.ER.070825T1631Z.070826T0000Z.070826T0600Z.UU/
1048 AM CDT SAT AUG 25 2007
...FLOOD WARNING IN EFFECT UNTIL SUNDAY AFTERNOON...
THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
THE WAPSIPINICON RIVER AT INDEPENDENCE.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM SATURDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 12.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 12.0 FEET...WATER AFFECTS LOW-LYING STREETS IN
INDEPENDENCE.
$$
IAC105-113-260348-
/O.NEW.KDVN.FL.W.0054.070827T0000Z-070830T1800Z/
/ANSI4.2.ER.070827T0000Z.070828T0600Z.070830T0600Z.UU/
1048 AM CDT SAT AUG 25 2007
...FLOOD WARNING IN EFFECT FROM SUNDAY EVENING TO THURSDAY
AFTERNOON...
THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* FROM SUNDAY EVENING TO THURSDAY AFTERNOON ...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:15 AM SATURDAY THE STAGE WAS 12.6 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO
RISE TO NEAR 15.6 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 14.7 FEET...WATER AFFECTS THE CAMELOT CAMPGROUND.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED SUN MON TUE
LOCATION FS STG DAY TIME 08/26 08/27 08/28
7 AM 7 AM 7 AM
WAPSIPINICON RIVER
INDEPENDENCE 12.0 11.9 SAT 10 AM 11.6 10.3 9.3
ANAMOSA SHAW RD 14.0 12.6 SAT 10 AM 13.4 14.9 15.6
END/JAZ4 follow-up statements
000
WGUS83 KDVN 260046
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
746 PM CDT SAT AUG 25 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
WAPSIPINICON RIVER AT INDEPENDENCE AFFECTING BUCHANAN AND LINN
COUNTIES
WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD AFFECTING JONES AND LINN
COUNTIES
NORTH SKUNK RIVER NEAR SIGOURNEY AFFECTING KEOKUK COUNTY
SKUNK RIVER AT AUGUSTA AFFECTING DES MOINES...HENRY AND LEE COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
WAPSIPINICON RIVER NEAR DE WITT AFFECTING CLINTON AND SCOTT COUNTIES
.HEAVY RAIN EARLY THIS WEEK HAS BROUGHT MINOR TO MODERATE FLOODING ON
THE WAPSIPINICON AND SKUNK RIVERS.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
IAC019-113-261246-
/O.EXT.KDVN.FL.W.0053.000000T0000Z-070827T1030Z/
/IDPI4.1.ER.000000T0000Z.070826T0600Z.070826T2230Z.UU/
746 PM CDT SAT AUG 25 2007
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY NIGHT ...
THE FLOOD WARNING CONTINUES FOR
THE WAPSIPINICON RIVER AT INDEPENDENCE.
* UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SATURDAY THE STAGE WAS 12.5 FEET.
* MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.6 FEET BY AFTER
MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
AFTERNOON.
* IMPACT...AT 12.0 FEET...WATER AFFECTS LOW-LYING STREETS IN
INDEPENDENCE.
$$
IAC105-113-261246-
/O.EXT.KDVN.FL.W.0054.070827T0224Z-070830T1400Z/
/ANSI4.2.ER.070827T0224Z.070828T1200Z.070830T0200Z.UU/
746 PM CDT SAT AUG 25 2007
...FLOOD WARNING NOW IN EFFECT FROM SUNDAY EVENING TO THURSDAY MORNING
...
THE FLOOD WARNING CONTINUES FOR
THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* FROM SUNDAY EVENING TO THURSDAY MORNING ...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 12.7 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND
CONTINUE TO RISE TO NEAR 16.1 FEET BY TUESDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* IMPACT...AT 14.7 FEET...WATER AFFECTS THE CAMELOT CAMPGROUND.
$$
IAC045-163-261246-
/O.CON.KDVN.FL.W.0030.000000T0000Z-000000T0000Z/
/DEWI4.2.ER.000000T0000Z.070831T0000Z.000000T0000Z.UU/
746 PM CDT SAT AUG 25 2007
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD WARNING CONTINUES FOR
THE WAPSIPINICON RIVER NEAR DE WITT.
* UNTIL FURTHER NOTICE .
* AT 7:00 PM SATURDAY THE STAGE WAS 12.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY
THURSDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 12.0 FEET...OVERBANK FLOODING OCCURS. WATER AFFECTS
RESIDENCES ALONG THE RIVER BETWEEN WHEATLAND AND CALAMUS. WATER
AFFECTS BUSINESSES ALONG THE RIVER NEAR CALAMUS.
$$
IAC107-261246-
/O.EXT.KDVN.FL.W.0048.000000T0000Z-070827T0130Z/
/SIGI4.1.ER.070824T1217Z.070825T2100Z.070826T1330Z.UU/
746 PM CDT SAT AUG 25 2007
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING ...
THE FLOOD WARNING CONTINUES FOR
THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SATURDAY THE STAGE WAS 16.4 FEET.
* MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 16.0 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME COUNTY
ROADS AND FARM HOUSES.
$$
IAC057-087-111-261246-
/O.EXT.KDVN.FL.W.0050.000000T0000Z-070827T1900Z/
/AGSI4.1.ER.000000T0000Z.070826T0030Z.070827T0700Z.UU/
746 PM CDT SAT AUG 25 2007
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON ...
THE FLOOD WARNING CONTINUES FOR
THE SKUNK RIVER AT AUGUSTA.
* UNTIL MONDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SATURDAY THE STAGE WAS 16.9 FEET.
* MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY MONDAY MORNING.
* IMPACT...AT 16.0 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
RIVER.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED MON TUE WED
LOCATION FS STG DAY TIME 08/27 08/28 08/29
7 AM 7 AM 7 AM
WAPSIPINICON RIVER
INDEPENDENCE 12.0 12.5 SAT 07 PM 10.9 9.5 8.5
ANAMOSA SHAW RD 14.0 12.7 SAT 07 PM 14.8 16.1 14.9
DE WITT 11.0 12.1 SAT 07 PM 11.7 11.5 11.7
SKUNK RIVER
SIGOURNEY 16.0 16.4 SAT 07 PM 13.9 10.4 7.7
AUGUSTA 15.0 16.9 SAT 07 PM 14.5 12.1 10.4000
WGUS83 KDVN 261128
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
628 AM CDT SUN AUG 26 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
MISSOURI...
WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD AFFECTING JONES AND LINN
COUNTIES
DES MOINES RIVER AT ST. FRANCISVILLE AFFECTING LEE AND CLARK COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
WAPSIPINICON RIVER AT INDEPENDENCE AFFECTING BUCHANAN AND LINN
COUNTIES
WAPSIPINICON RIVER NEAR DE WITT AFFECTING CLINTON AND SCOTT COUNTIES
CEDAR RIVER NEAR CONESVILLE AFFECTING CEDAR...LOUISA AND MUSCATINE
COUNTIES
IOWA RIVER AT MARENGO AFFECTING IOWA AND JOHNSON COUNTIES
IOWA RIVER AT WAPELLO AFFECTING LOUISA COUNTY
SKUNK RIVER AT AUGUSTA AFFECTING DES MOINES...HENRY AND LEE COUNTIES
.LAST WEEKS HEAVY RAIN WAS CAUSING MINOR TO MODERATE FLOODING ON RIVERS IN EAST
CENTRAL AND SOUTHEAST IOWA.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
IAC019-113-262328-
/O.CON.KDVN.FL.W.0053.000000T0000Z-070827T1030Z/
/IDPI4.1.ER.000000T0000Z.070826T0730Z.070826T2230Z.UU/
628 AM CDT SUN AUG 26 2007
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TONIGHT ...
THE FLOOD WARNING CONTINUES FOR
THE WAPSIPINICON RIVER AT INDEPENDENCE.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:30 AM SUNDAY THE STAGE WAS 12.5 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET.
* RECENT ACTIVITY...THE RIVER CRESTED AROUND 12.63 FEET SATURDAY NIGHT.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* IMPACT...AT 12.0 FEET...WATER AFFECTS LOW-LYING STREETS IN
INDEPENDENCE.
$$
IAC105-113-262328-
/O.EXT.KDVN.FL.W.0054.070827T0325Z-070830T1400Z/
/ANSI4.2.ER.070827T0325Z.070828T1200Z.070830T0200Z.UU/
628 AM CDT SUN AUG 26 2007
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO THURSDAY MORNING
...
THE FLOOD WARNING CONTINUES FOR
THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* FROM THIS EVENING TO THURSDAY MORNING ...OR UNTIL THE WARNING IS
CANCELLED.
* AT 5:15 AM SUNDAY THE STAGE WAS 12.9 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO
NEAR 16.1 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* IMPACT...AT 14.7 FEET...WATER AFFECTS THE CAMELOT CAMPGROUND.
$$
IAC045-163-262327-
/O.CON.KDVN.FL.W.0030.000000T0000Z-000000T0000Z/
/DEWI4.2.ER.000000T0000Z.070826T0900Z.000000T0000Z.UU/
628 AM CDT SUN AUG 26 2007
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD WARNING CONTINUES FOR
THE WAPSIPINICON RIVER NEAR DE WITT.
* UNTIL FURTHER NOTICE .
* AT 5:00 AM SUNDAY THE STAGE WAS 12.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WAS CRESTING THIS MORNING AROUND 12.2 FEET.
A TEMPORARY FALL IS EXPECTED EARLY THIS WEEK WITH ANOTHER CREST AROUND
12.2 FEET OCCURRING WEDNESDAY EVENING.
* IMPACT...AT 12.0 FEET...OVERBANK FLOODING OCCURS. WATER AFFECTS
RESIDENCES ALONG THE RIVER BETWEEN WHEATLAND AND CALAMUS. WATER
AFFECTS BUSINESSES ALONG THE RIVER NEAR CALAMUS.
$$
IAC031-115-139-262327-
/O.CON.KDVN.FL.W.0032.000000T0000Z-000000T0000Z/
/CNEI4.1.ER.070825T0115Z.070829T1800Z.000000T0000Z.UU/
628 AM CDT SUN AUG 26 2007
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD WARNING CONTINUES FOR
THE CEDAR RIVER NEAR CONESVILLE.
* UNTIL FURTHER NOTICE .
* AT 6:00 AM SUNDAY THE STAGE WAS 13.5 FEET.
* MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST AROUND 14.3 FEET WEDNESDAY AFTERNOON.
* IMPACT...AT 14.2 FEET...WATER AFFECTS LINDLE AVENUE AND KEOKUK
AVENUE...BOTH NEAR SAULSBURY PARK.
$$
IAC095-103-262327-
/O.CON.KDVN.FL.W.0026.000000T0000Z-000000T0000Z/
/MROI4.2.ER.000000T0000Z.070829T1800Z.000000T0000Z.UU/
628 AM CDT SUN AUG 26 2007
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD WARNING CONTINUES FOR
THE IOWA RIVER AT MARENGO.
* UNTIL FURTHER NOTICE .
* AT 6:00 AM SUNDAY THE STAGE WAS 14.8 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST AROUND 16.4 FEET WEDNESDAY
AFTERNOON.
* IMPACT...AT 16.0 FEET...WATER AFFECTS AGRICULTURAL LAND ALONG THE
RIVER. WATER IS SEVERAL FEET DEEP IN PLACES.
$$
IAC115-262327-
/O.CON.KDVN.FL.W.0034.000000T0000Z-000000T0000Z/
/WAPI4.1.ER.070825T0612Z.070831T0000Z.000000T0000Z.UU/
628 AM CDT SUN AUG 26 2007
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD WARNING CONTINUES FOR
THE IOWA RIVER AT WAPELLO.
* UNTIL FURTHER NOTICE .
* AT 6:00 AM SUNDAY THE STAGE WAS 20.4 FEET.
* MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST AROUND 21.6 FEET THURSDAY.
* FLOOD STAGE IS 20.0 FEET.
$$
IAC057-087-111-262327-
/O.CON.KDVN.FL.W.0050.000000T0000Z-070827T1900Z/
/AGSI4.2.ER.000000T0000Z.070826T0900Z.070827T0700Z.UU/
628 AM CDT SUN AUG 26 2007
...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY AFTERNOON ...
THE FLOOD WARNING CONTINUES FOR
THE SKUNK RIVER AT AUGUSTA.
* UNTIL MONDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:30 AM SUNDAY THE STAGE WAS 17.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST AND WILL FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 16.0 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
RIVER.
$$
IAC111-MOC045-262222-
/O.EXT.KDVN.FL.W.0045.000000T0000Z-070826T2222Z/
/SFLM7.2.ER.070824T1356Z.070825T0130Z.070826T1022Z.NO/
628 AM CDT SUN AUG 26 2007
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON ...
THE FLOOD WARNING CONTINUES FOR
THE DES MOINES RIVER AT ST. FRANCISVILLE.
* UNTIL THIS AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 AM SUNDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THIS MORNING.
* IMPACT...AT 18.0 FEET...FLOODING OCCURS OVER THE LOWEST RIVER BANKS.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED MON TUE WED
LOCATION FS STG DAY TIME 08/27 08/28 08/29
7 AM 7 AM 7 AM
WAPSIPINICON RIVER
INDEPENDENCE 12.0 12.5 SUN 05 AM 10.9 9.5 8.5
ANAMOSA SHAW RD 14.0 12.9 SUN 05 AM 14.8 16.1 14.9
DE WITT 11.0 12.2 SUN 05 AM 11.7 11.5 11.7
CEDAR RIVER
CONESVILLE 13.0 13.5 SUN 06 AM 13.3 13.9 14.2
IOWA RIVER
MARENGO 14.0 14.8 SUN 06 AM 15.3 16.0 16.3
WAPELLO 20.0 20.4 SUN 06 AM 20.1 20.4 21.0
SKUNK RIVER
AUGUSTA 15.0 17.0 SUN 05 AM 14.5 12.1 10.4
DES MOINES RIVER
ST. FRANCISVILLE 18.0 18.1 SUN 05 AM 14.3 14.3 14.1000
WGUS83 KDVN 261528
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1028 AM CDT SUN AUG 26 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
WAPSIPINICON RIVER AT INDEPENDENCE AFFECTING BUCHANAN AND LINN
COUNTIES
WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD AFFECTING JONES AND LINN
COUNTIES
CEDAR RIVER NEAR CONESVILLE AFFECTING CEDAR...LOUISA AND MUSCATINE
COUNTIES
IOWA RIVER AT COLUMBUS JCT AFFECTING LOUISA COUNTY
SKUNK RIVER AT AUGUSTA AFFECTING DES MOINES...HENRY AND LEE COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
WAPSIPINICON RIVER NEAR DE WITT AFFECTING CLINTON AND SCOTT COUNTIES
IOWA RIVER AT MARENGO AFFECTING IOWA AND JOHNSON COUNTIES
IOWA RIVER AT WAPELLO AFFECTING LOUISA COUNTY
.LAST WEEKS HEAVY RAIN WAS CAUSING MINOR TO MODERATE FLOODING ON RIVERS IN
EAST CENTRAL AND SOUTHEAST IOWA.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
IAC019-113-270328-
/O.EXT.KDVN.FL.W.0053.000000T0000Z-070827T0921Z/
/IDPI4.1.ER.000000T0000Z.070826T0730Z.070826T2121Z.UU/
1028 AM CDT SUN AUG 26 2007
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT ...
THE FLOOD WARNING CONTINUES FOR
THE WAPSIPINICON RIVER AT INDEPENDENCE.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* IMPACT...AT 12.0 FEET...WATER AFFECTS LOW-LYING STREETS IN
INDEPENDENCE.
$$
IAC105-113-270328-
/O.EXT.KDVN.FL.W.0054.070827T0839Z-070830T1600Z/
/ANSI4.2.ER.070827T0839Z.070828T1200Z.070830T0400Z.UU/
1028 AM CDT SUN AUG 26 2007
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO THURSDAY MORNING
...
THE FLOOD WARNING CONTINUES FOR
THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* FROM LATE TONIGHT TO THURSDAY MORNING ...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 13.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
RISE TO NEAR 16.2 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* IMPACT...AT 14.7 FEET...WATER AFFECTS THE CAMELOT CAMPGROUND.
$$
IAC045-163-270327-
/O.CON.KDVN.FL.W.0030.000000T0000Z-000000T0000Z/
/DEWI4.2.ER.000000T0000Z.070831T0600Z.000000T0000Z.UU/
1028 AM CDT SUN AUG 26 2007
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD WARNING CONTINUES FOR
THE WAPSIPINICON RIVER NEAR DE WITT.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM SUNDAY THE STAGE WAS 12.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WAS CRESTING THIS MORNING AROUND 12.2 FEET.
A TEMPORARY FALL IS EXPECTED THROUGH MIDWEEK WITH ANOTHER CREST
AROUND 12.4 FEET OCCURRING FRIDAY NIGHT.
* IMPACT...AT 12.5 FEET...WATER AFFECTS OLD U.S. HIGHWAY 61 NEAR THE
RIVER AND AFFECTS AN ESTABLISHMENT NEAR THE OLD U.S. HIGHWAY 61
BRIDGE.
$$
IAC031-115-139-270327-
/O.EXT.KDVN.FL.W.0032.000000T0000Z-070901T1200Z/
/CNEI4.1.ER.070825T0115Z.070829T0600Z.070901T0000Z.UU/
1028 AM CDT SUN AUG 26 2007
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING ...
THE FLOOD WARNING CONTINUES FOR
THE CEDAR RIVER NEAR CONESVILLE.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 13.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY EARLY
WEDNESDAY MORNING.
* IMPACT...AT 14.2 FEET...WATER AFFECTS LINDLE AVENUE AND KEOKUK
AVENUE...BOTH NEAR SAULSBURY PARK.
$$
IAC095-103-270327-
/O.CON.KDVN.FL.W.0026.000000T0000Z-000000T0000Z/
/MROI4.2.ER.000000T0000Z.070830T0600Z.000000T0000Z.UU/
1028 AM CDT SUN AUG 26 2007
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD WARNING CONTINUES FOR
THE IOWA RIVER AT MARENGO.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM SUNDAY THE STAGE WAS 14.8 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST AROUND 16.3 FEET WEDNESDAY
AFTERNOON.
* IMPACT...AT 16.0 FEET...WATER AFFECTS AGRICULTURAL LAND ALONG THE
RIVER. WATER IS SEVERAL FEET DEEP IN PLACES.
$$
IAC115-270327-
/O.EXT.KDVN.FL.W.0033.000000T0000Z-070831T2237Z/
/CJTI4.1.ER.070827T1059Z.070829T1800Z.070831T1037Z.NO/
1028 AM CDT SUN AUG 26 2007
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON ...
THE FLOOD WARNING CONTINUES FOR
THE IOWA RIVER AT COLUMBUS JCT.
* UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 18.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
RISE TO NEAR 19.5 FEET BY WEDNESDAY AFTERNOON.
$$
IAC115-270327-
/O.CON.KDVN.FL.W.0034.000000T0000Z-000000T0000Z/
/WAPI4.1.ER.070825T0612Z.070830T1200Z.000000T0000Z.UU/
1028 AM CDT SUN AUG 26 2007
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD WARNING CONTINUES FOR
THE IOWA RIVER AT WAPELLO.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM SUNDAY THE STAGE WAS 20.4 FEET.
* MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST AROUND 21.6 FEET THURSDAY.
* FLOOD STAGE IS 20.0 FEET.
$$
IAC057-087-111-270327-
/O.EXT.KDVN.FL.W.0050.000000T0000Z-070828T0300Z/
/AGSI4.2.ER.000000T0000Z.070826T0900Z.070827T1500Z.UU/
1028 AM CDT SUN AUG 26 2007
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING ...
THE FLOOD WARNING CONTINUES FOR
THE SKUNK RIVER AT AUGUSTA.
* UNTIL MONDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 16.9 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS CRESTING NOW AND WILL FALL TO BELOW FLOOD STAGE
BY TOMORROW LATE MORNING.
* IMPACT...AT 16.0 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
RIVER.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED MON TUE WED
LOCATION FS STG DAY TIME 08/27 08/28 08/29
7 AM 7 AM 7 AM
WAPSIPINICON RIVER
INDEPENDENCE 12.0 12.4 SUN 10 AM 11.0 9.6 8.6
ANAMOSA SHAW RD 14.0 13.1 SUN 10 AM 14.2 16.2 15.0
DE WITT 11.0 12.2 SUN 10 AM 12.0 11.9 12.0
CEDAR RIVER
CONESVILLE 13.0 13.5 SUN 10 AM 13.5 14.0 14.2
IOWA RIVER
MARENGO 14.0 14.8 SUN 10 AM 14.9 15.6 16.2
COLUMBUS JCT 19.0 18.4 SUN 10 AM 19.0 19.4 19.5
WAPELLO 20.0 20.4 SUN 10 AM 20.7 21.1 21.4
SKUNK RIVER
AUGUSTA 15.0 16.9 SUN 10 AM 15.4 12.2 10.2000
WGUS83 KDVN 270028
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
728 PM CDT SUN AUG 26 2007
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...
WAPSIPINICON RIVER AT INDEPENDENCE AFFECTING BUCHANAN AND LINN
COUNTIES
.THE UPPER WAPSIPINICON RIVER HAS CRESTED AND IS NO LONGER
EXPECTED TO EXCEED FLOOD STAGE.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
IAC019-113-270058-
/O.CAN.KDVN.FL.W.0053.000000T0000Z-070827T0921Z/
/IDPI4.1.ER.000000T0000Z.070826T0730Z.070826T2045Z.UU/
728 PM CDT SUN AUG 26 2007
...FLOOD WARNING IS CANCELLED...
THE FLOOD WARNING IS CANCELLED FOR
THE WAPSIPINICON RIVER AT INDEPENDENCE.
* AT 6:30 PM SUNDAY THE STAGE WAS 11.8 FEET.
* FELL BELOW FLOOD STAGE AT 3:45 PM SUNDAY.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.5 FEET BY TUESDAY
MORNING.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED TUE WED THU
LOCATION FS STG DAY TIME 08/28 08/29 08/30
7 AM 7 AM 7 AM
WAPSIPINICON RIVER
INDEPENDENCE 12.0 11.8 SUN 06 PM 9.5 8.5 7.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Aug 25, 3:24 AM CDT, 7 hours 24 minutes earlier.
Area forecast discussion, Aug 25, 3:24 AM CDT, 7 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 324 AM CDT SAT AUG 25 2007 .SYNOPSIS... SURFACE FRONT WAS BISECTING THE AREA AT 07Z...ROUGHLY FROM FREEPORT SW THROUGH CENTRAL CWA JUST EAST OF MS RIVER TO KEOKUK. SHOWERS AND OCCASIONAL ISOLATED THUNDERSTORMS CONTINUED ALONG AND AHEAD OF THIS BOUNDARY...MOST NUMEROUS AT SOUTHERN END IN W CENTRAL IL WHERE UPPER LEVEL SHORTWAVE EMBEDDED IN LARGER UPPER TROUGH WAS PROVIDING ENHANCED LIFT. MAIN UPPER TROUGH AT 00Z WAS ANALYZED FROM WESTERN IA TO OK WITH WEAKER SHORTWAVE UPSTREAM IN DAKOTAS. THE BAROCLINIC AXIS AT H8 STRETCHED FROM LOWER MI...THROUGH NORTHERN IL TO THE OK PANHANDLE. && .SHORT TERM...TODAY AND TONIGHT... COLD FRONT FINALLY PUSHES SE OF AREA TODAY WITH PERIOD OF NW FLOW AND HIGH PRESSURE BUILDING IN FROM NORTHERN PLAINS PROVIDING MUCH DRIER AIRMASS AND END TO WET WEEK. WILL KEEP LOW CHANCE POPS FOR EARLY THIS MORNING IN THE EAST FOR SHOWERS OCCURRING ALONG THE BOUNDARY THAT MAY GET ADDITIONAL ENHANCEMENT ESPECIALLY ALONG NORTHERN END FROM SHORTWAVE MOVING INTO WI. ON-GOING SHOWERS ALONG HWY 34 HAVE BEEN PRODUCING RAINFALL AMOUNTS AS HIGH AS A QUARTER TO HALF INCH OVERNIGHT...BUT ARE PROGRESSING EAST AND SHOULD BE OUT OF THE AREA BY 5 AM. WILL GO AHEAD AND DROP THE REMAINING FLASH FLOOD WATCH IN THE SOUTH WITH THE MORNING PACKAGE. FORECAST AREA WILL BE UNDER MID LEVEL SUBSIDENCE BEHIND UPPER LEVEL TROUGH...WITH HIGH PRESSURE AT SURFACE BUILDING INTO AREA TONIGHT. WET GROUND AND WEAK MIXING SHOULD LIMIT WARMING AND KEPT HIGHS AT LOWER END OF GUIDANCE IN MID 70S TO AROUND 80. TONIGHT...CHALLENGE WILL BE HOW MUCH THE MOIST CONDITIONS CAN MODIFY THE INCOMING AIRMASS CONTAINING DEWPOINTS IN THE 50S. TRENDED LOWS CLOSER TO WARMER NAM NUMBERS...WITH MID 50S NORTH TO AROUND 60 OVER THE SOUTH. CLEAR SKIES...WET GROUND AND LIGHT WINDS WILL LIKELY RESULT IN FOG...AND FOR NOW WENT WITH PATCHY WORDING IN FORECAST/GRIDS. ..SHEETS.. && .LONG TERM...SUNDAY THROUGH FRIDAY... QUIET WX WILL BE OVER THE REGION LATE IN THE WEEKEND WITH UPPER TROF WELL TO THE EAST OF AREA AND A FLAT UPPER RIDGE SITTING OVER THE ROCKIES. THE SURFACE RIDGE WILL MOVE EAST OF THE ARE SUNDAY ALLOWING SLY FLOW TO DEVELOP OVER THE CWA BY MONDAY. BOTH THE NAM AND THE GFS WERE SHOWING SOME LIGHT PCPN DEVELOPING OVER THE WRN CWA WITH THE H8 MOISTURE RTN. HAVE OPTED TO KEEP THE CST DRY FOR NOW THINKING THAT THIS MAY END UP AMOUNTING TO SOME VIRGA AS SEALY LOW LEVEL FLOW REINFORCES THE DRY AIR NEAR THE SFC. TEMPS WILL REBOUND ON MONDAY AS H8 THERMAL RIDGE MOVES OVER THE CWA AND SLY SFC FLOW INCREASES ALLOWING FOR DEEPER MIXING HAD OF THE COLD FRONT MOVING THROUGH THE PLAINS. WE SHOULD SEE TEMPS TOPPING OUT IN THE MID 80S TO LOW 90S. FOR THE MIDWEEK PASSAGE OF THE COLD FRONT...HAVE CONTINUED TO STAY WITH THE SLOWER ECMWF SOLUTION...WHICH BRINGS THE FRONT THROUGH EARLY WEDNESDAY. THE NAM AND THE GFS ARE NOT TOO EXCITED ABOUT PCPN OVER THE CWFA WITH THE PASSAGE OF THE FRONT. BOTH MODELS BREAK OUT ONLY SOME LIGHT QPF. THE MAY BE PARTIALLY DUE TO THE WARM MID LEVELS PROGGED OVER THE AREA BY MID WEEK. HAVE KEPT POPS IN THE LOW CHANCE CATEGORY BECAUSE OF THE POSSIBLE CAP ISSUES AND ALSO WITH THE UNCERTAINTY ABOUT THE TIMING OF THE FRONT. NO CHANGES WERE MADE TO THE FORECAST PAST WEDNESDAY. HOWEVER...THE GOING CST LOOKS ON TRACK AS WEAK NW FLOW SETS UP OVER THE REGION. THIS SHOULD BRING ANOTHER PERIOD OF DRY WEATHER TO THE AREA FOR THE END OF THE WEEK. ...DLF... && .AVIATION... COLD FRONT WILL CONTINUE MAKING ITS WAY SE ACROSS NORTHERN AND W CENTRAL IL THIS MORNING WITH HIGH PRESSURE OVER DAKOTAS SLIDING EAST INTO GREAT LAKES AND MID MS VALLEY SUN BY SUNDAY MORNING. LINGERING LOW LEVEL MOISTURE BEHIND THE DEPARTING FRONT WILL RESULT IN AREAS OF MVFR FOG THIS MORNING...WITH VISIBILITIES POSSIBLY AS LOW AS 3 MILES UNTIL 8 AM. OTHERWISE...MID LEVEL CLOUDS FROM 6 TO 10 KFT WILL GIVE WAY TO MAINLY CLEAR SKIES AS HIGH PRESSURE APPROACHES. MVFR FOG IS EXPECTED TO DEVELOP OVERNIGHT...WITH POTENTIAL FOR PATCHY IFR FOG DUE TO WET GROUND CONDITIONS. ..SHEETS.. && .HYDROLOGY... THE RAIN THAT FELL OVERNIGHT HAS AMOUNTED TO AS MUCH AS A QUARTER TO ONE HALF INCH...GENERALLY ALONG THE MS RIVER SOUTH OF INTERSTATE 80. THE OVERNIGHT RAINFALL FELL OVER A SEVERAL HOUR PERIOD AND SHOULD HAVE LITTLE IMPACT ON THE CURRENT FLOODING SITUATION. NO ADDITIONAL RAIN IS EXPECTED OVER THE AREA FOR THE REST OF THE WEEKEND AND EARLY NEXT WEEK. THE DRY WEATHER WILL GIVE RIVERS A CHANCE TO RECOVER FROM THE RECENT BOUT OF HEAVY RAIN. OUR LATEST INFORMATION SHOWS THAT THE TRIBUTARIES IN SOUTHEAST IOWA AND NORTHEAST MISSOURI INCLUDING THE SKUNK...NORTH SKUNK...ENGLISH AND FOX RIVERS HAVE EITHER CRESTED ALREADY OR ARE NEAR CREST...AND SHOULD CREST BY THIS EVENING. CRESTS ON THE CEDAR AND WAPSIPINICON RIVERS IN EAST CENTRAL IOWA SHOULD OCCUR BY SUNDAY OR MONDAY WHILE THE LOWER PORTIONS OF THE IOWA RIVER WILL REMAIN NEAR CREST THROUGH MUCH OF THE UPCOMING WEEK. MAJOR FLOODING IS STILL EXPECTED ALONG THE ROCK RIVER FROM JOSLIN THROUGH MOLINE. CURRENT INFORMATION SHOWS THE ROCK RIVER WILL BE CRESTING AT THESE LOCATIONS MONDAY AFTERNOON. ON THE MAINSTEM OF THE MISSISSIPPI RIVER...MINOR TO MODERATE FLOODING IS STILL EXPECTED DURING THE NEXT SEVERAL DAYS FROM THE QUAD CITIES SOUTH THROUGH GREGORY LANDING ...DLF... && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SHEETS/DLF
Hazardous weather outlook, Aug 25, 5:25 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 525 AM CDT SAT AUG 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT ALONG AND NORTH OF HIGHWAY 20 IN EASTERN IOWA. ANY STORMS THAT DEVELOP ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS OVER THE AREA TUESDAY NIGHT AND WEDNESDAY. IT IS TO EARLY TO ASSES THE SEVERE WEATHER POTENTIAL OF THESE THUNDERSTORMS. HOWEVER IT DOES APPEAR THAT THERE MAY BE A THREAT OF LOCALLY HEAVY RAIN TUESDAY NIGHT...GENERALLY NORTH OF HIGHWAY 30 IN EAST CENTRAL IOWA. MODERATE TO MAJOR FLOODING IS EXPECTED ALONG THE ROCK RIVER FROM COMO TO THE MISSISSIPPI RIVER AT MOLINE BY TUESDAY. MINOR TO MODERATE FLOODING WILL OCCUR EARLY THIS WEEK ON PARTS OF THE WAPSIPINICON...CEDAR...IOWA...SKUNK AND PECATONICA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:46 PM CDT | River Flood Advisory | DVN | Benton, Linn | 23 hr |
| Aug 25, 10:48 AM CDT | River Flood Warning | DVN | Jones, Linn | 5 days |
| Aug 25, 11:27 AM CDT | River Flood Advisory | DVN | Muscatine, Scott | 4 days |
| Aug 25, 11:27 AM CDT | River Flood Advisory | DVN | Louisa, Muscatine | 3 days |
| Aug 25, 11:27 AM CDT | River Flood Advisory | DVN | Louisa, Muscatine | 4 days |
Nearby
River Flood Warnings in Iowa, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.